# SDR BJNA20160107001

- Difficulty date: January 7, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N353AS
- Make and model: Boeing 737-400
- Aircraft serial: 25313
- Aircraft time: 55,704 hours, 35,394 cycles
- Engine: Cfmint CFM563C1
- Engine time: 55,704 hours, 35,394 cycles
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Part number: 735511A
- Part serial: B0708
- Condition: Low Pressure
- Location: Nr 1 Buss
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLT FL240 NR 1 BUS OFF LIGHT ILLUMINATED. FEW MINUTES LATER CSD LOW OIL PRESSURE LIGHT ILLUMINATED.  DISCONNECT CSD IAW QRH AND RETURNED TO DEPARTURE.  DURING CRUISE, ENGINE WAS SHUTDOWN IN ERROR, AND RESTARTED AFTER 5 MINS.  CSD WAS THEN DISCONNECTED.
